# SDR 99ZZZX3183

- Difficulty date: August 13, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5850P
- Make and model: Piper PA-24-250
- Aircraft serial: 24932
- System (JASC): 2740 · Stabilizer Control System
- Part: Stabilator Horn
- Part number: 2039B02
- Condition: Corroded
- Location: Tail
- Part time: 3,607 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN ANNUAL INSPECTION, THE STABILATOR HORN TUBE WAS FOUND CORRODED WHERE IT ENTERED THE TORQUE TUBE FITTING.
